# SDR GAIA01211ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Condition: Corroded
- Location: Bs 309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT HORIZONTAL STIFFENER AT BS 309 LBL 12 - RBL 12 WL 181 ON TOP OF NOSE WHEEL WELL IS EXFOLIATED.  ACCOMPLISHED HORIZONTAL STIFFENER REPLACEMENT BS 309 LBL 12 TO RBL 12 WL 181 IAW B727 SRM 53-10-2 FIG 2 AND 51-30-2.  (M)
